RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2014, Volume 14, Number 2, Pages 205–224 (Mi mmj520)  

This article is cited in 4 scientific papers (total in 4 papers)

Finitely-additive measures on the asymptotic foliations of a Markov compactum

Alexander I. Bufetovabcde

a Steklov Institute of Mathematics, Moscow
b Institute for Information Transmission Problems, Moscow
c Rice University, Houston TX
d National Research University Higher School of Economics, Moscow
e Institut de Mathématiques de Marseille, Laboratoire d'Analyse, Topologie, Probabilités, Aix-Marseille Université, CNRS, Marseille

Abstract: An asymptotic expansion for ergodic integrals and limit theorems are obtained for translation flows along stable foliations of pseudo-Anosov automorphisms.

Key words and phrases: Vershik transformations, finitely-additive measures, renormalization, limit theorems.

Funding Agency Grant Number
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
JCJC SIMI 1
Ministry of Education and Science of the Russian Federation MD- 2859.2014.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 11-01-00654
12-01-31284
12-01-33020
13-01-12449
The author is supported by A*MIDEX project (No. ANR-11-IDEX-0001-02), financed by Programme “Investissements d’Avenir” of the Government of the French Republic managed by the French National Research Agency (ANR). The author is also supported in part by the Grant MD-2859.2014.1 of the President of the Russian Federation, by the Programme “Dynamical systems and mathematical control theory” of the Presidium of the Russian Academy of Sciences, by the ANR under the project “VALET” of the Programme JCJC SIMI 1, and by the RFBR grants 11-01-00654, 12-01-31284, 12-01-33020, 13-01-12449.


DOI: https://doi.org/10.17323/1609-4514-2014-14-2-205-224

Full text: http://www.mathjournals.org/.../2014-014-002-003.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 37A50, 37E35, 37B10, 60F, 30F60, 37D25, 28D10
Received: January 17, 2013; in revised form November 25, 2013
Language:

Citation: Alexander I. Bufetov, “Finitely-additive measures on the asymptotic foliations of a Markov compactum”, Mosc. Math. J., 14:2 (2014), 205–224

Citation in format AMSBIB
\Bibitem{Buf14}
\by Alexander~I.~Bufetov
\paper Finitely-additive measures on the asymptotic foliations of a~Markov compactum
\jour Mosc. Math.~J.
\yr 2014
\vol 14
\issue 2
\pages 205--224
\mathnet{http://mi.mathnet.ru/mmj520}
\crossref{https://doi.org/10.17323/1609-4514-2014-14-2-205-224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236492}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342789300003}
\elib{http://elibrary.ru/item.asp?id=24426521}


Linking options:
  • http://mi.mathnet.ru/eng/mmj520
  • http://mi.mathnet.ru/eng/mmj/v14/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dmitry Zubov, “On cohomological equations for suspension flows over Vershik automorphisms”, Mosc. Math. J., 16:2 (2016), 381–391  mathnet  mathscinet  elib
    2. K. Lindsey, R. Trevino, “Infinite type flat surface models of ergodic systems”, Discrete Contin. Dyn. Syst., 36:10 (2016), 5509–5553  crossref  mathscinet  zmath  isi  scopus
    3. Jordan Emme, “Spectral measure at zero for self-similar tilings”, Mosc. Math. J., 17:1 (2017), 35–49  mathnet  mathscinet
    4. S. Schmieding, R. Trevino, “Self affine Delone sets and deviation phenomena”, Commun. Math. Phys., 357:3 (2018), 1071–1112  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:148
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019